# SDR CALA0001523

- Difficulty date: October 9, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,772 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CORRODED AT STA 195, LBL 22-LBL 44.  THE CORRODED AREA WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 53-01, FIGURE 1 AND 51-30-2.
